# SDR ASOA2014071810907

- Difficulty date: June 27, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,720 hours, 10,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

196DR FLOOR PANEL SUPPORT CHANNEL IS CRACKED.   R & R IAW SRM 51-42-13-001-001-A01 AND DWG CC690-39302.
